# SDR FDEA201007022314

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 75,901 hours, 25,267 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ANTI ICE TELESCOPIC DUCT DOOR CUT OUT SKIN FOUND CRACKED. RT WING ANTI ICE TELESCOPIC DUCT DOOR CUT OUT SKIN REPAIRED IAW EA NR 8-5710-132442, TITLE: WINGS - RT WING ANTI-ICING TELESCOPIC DUCT DOOR CUTOUT - REPAIR. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
